• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
LongeCity .                       Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

So, what's the issue with Emodin?

emodin

  • Please log in to reply
1 reply to this topic

#1 lumia

  • Registered User
  • 49 posts
  • 4
  • Location:Houston, TX area

Posted 03 July 2016 - 05:50 AM


I have been taking knotweed resveratrol (1,000 mg of 50% knotweed trans-resveratrol) some time between mid 2014-2015 without the side effects (joints or GI) like some other people in longecity complained. But does emodin--at least in the "dosage" I mentioned or slightly higher--cause more long-term problems? I know emodin is an anthraquinone, and some anthraquinone may be hepatotoxic (to the point that China of all countries limited non-prescription use of He Shou Wu), but I haven't heard any specific issues of that nature regarding emodin.

 

This is quite important on my own choice between res/ptero, as this would eventually reflect as cost.



#2 maxwatt

  • Member, Moderator
  • 4,808 posts
  • 1,522
  • Location:New York

Posted 27 July 2016 - 03:26 PM

Emodin causes perforation or ulcerations of the small intestine with chronic use.  If you are going to use resveratrol, use 98 or 99 percent purity, with little or no emodin.



sponsored ad

  • Advert
Click HERE to rent this advertising spot to support LongeCity (this will replace the google ad above).




Also tagged with one or more of these keywords: emodin

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users